# SDR UIEA2023121801003

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 113,026 hours, 19,841 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: BMS1348TYPE12CLA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

UNABLE TO RETRACT LANDING GEAR WITH ASSOCIATED GEAR TILT( R/R LH BODY GEAR TILT ACTUATOR, HYD FUSE, WIRE W1172-226/225/20B, AND TERMINAL BLOCK. PERFORMED OPS CHECK, LEAK CHECK & ALL GEARS SWING OPS CHECK, ALL CHECKS NORMAL REF AMM 32-31-00. EXTENDED & RETRACT GEAR HANDLE OPS CHECK NORMAL )
